# SDR FDEA201209023206

- Difficulty date: September 2, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 40,365 hours, 7,886 cycles
- Engine: Pwa PW4460
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGE ILLUMINATED SEVERAL TIMES STAYED ON FOR APPROX 2 MIN LAST DURATION THEN EXTINGUISHED.   EPCU FAULT REVIEW SHOWED "COOLING VALVE 3/ INTFC",  BATTERY CHARGER FAULT DISPLAY SHOWED "CHARGER FAIL,  BATT FAIL, BUSS OK".  TROUBLE SHOT IAW MM 24-30-00-2, CHECKED WIRES AND PINS FROM CHARGER TO BATTERYS ALL CHECKS NORMAL.  FOUND  SOME CORROSION AT BATTERY GROUND 4027R, CLEANED IAW SMP, REPLACED BATTERY 1 AND 2 IAW MM 24-34-02-4, AND BATTERY CHARGER IAW MM 24-30-00-2.  ALL TESTS PASSED, OK FOR SERVICE.
